# SDR UPS03840951

- Difficulty date: July 4, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 10866
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY EXIT LIGHTS BATTERY PACK IS DEAD.  REPLACED BATTERY PACK, OPS OK.
